# SDR RU3A20141006035

- Difficulty date: October 6, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 15,149 hours, 7,964 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7110 · Engine Cowling System
- Part: Hook
- Condition: Broken
- Location: Nr 2 Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NR 2 ENG REAR LATCH ALLOWING APPROX 1/2 INCH GAP TO APPEAR ON INSIDE OF COWLING.  REAR LATCH CAM HOOK BROKEN ALLOWING LATCH TO BE ROTATED TO CLOSED POSITION WITHOUT PROPER ENGAGEMENT WITH LATCH PIN.
